# SDR A6WA201845600

- Difficulty date: January 26, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 34,598 hours, 34,202 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING NDT ON THE AFT PRESSURE BULKHEAD,  BS 621.  FOUND DISCONTINUITY INDICATION AT LBL 36.2. 5 INCHES ABOVE WL 73.50. INDICATION IS APPROX. 3/4 INCHES IN LENGTH.
